# SDR ASAA2022072939779

- Difficulty date: July 29, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 35,270 hours, 11,182 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: 3250434010
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASA W/O 1918423 FOUND ENGINE #1 MAINT. MESSAGE #75-10391 THE VSV POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT DEFERRED PER ASA T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED J9 HARNESS REF. B737-900 AMM 73-21-06/401.
